# SDR DXTA2020121904500

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680A
- Aircraft serial: 6800187
- Aircraft time: 11,779 hours, 7,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER CAS MESSAGE "CABIN DOOR OPEN" POSTED AFTER ENGINE START.  CABIN DOOR CYCLED OPEN/CLOSED MESSAGE CLEARED.  AFTER START OF TAXI AMBER CAS MESSAGE POSTED "CABIN DOOR OPEN".  AIRCRAFT STOPPED ON RAMP, DOOR CYCLED OPEN/CLOSED MESSAGE CLEARED.  NO FURTHER ISSUES WITH CABIN DOOR REMAINDER OF FLIGHT.  EACH TIME ALL PINS WERE CONFIRMED IN PLACE AND NO OTHER ISSUES OBSERVED.  GAIN ACCESS TO THE MAIN CABJN DOOR LOCK HANDLE PRO SWITCH INSPECTED AND ADJUSTED SWITCH AS REQUIRED.  OPERATIONS CHECKED SATISFACTORY, IAW CE-680 AMM CHAPTER 52-10-00.
